Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itching and redness after using Onabet B cream?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4292 Questions

default
Posted on Mon, 13 Mar 2017 in Medicines and Side Effects
Question: I applied onabet b cream and the redness got vanished but still these marks are their and it feels sometimes itchy.And i want to ask one more thing that in my anal area i find a lot of liquid which is smelly and itchy.Can you please also provide any powder which i can apply daily on my joints as it is very clumsy and i feel a lot of liquid.Please provide me some permanent solutions.The photo is of area just beside my scrotum earlier it was very liquidish but now its pretty dry after applyimg onabet b
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Please stop using that medicine

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and have checked the attached image. It is quite apparent that you have a fungal infection. Please stop using Onabet B. It contains a steroid and although it will make the problem go away faster, it will also make it return faster. I would insist you to use Candid (clotrimazole) lotion topically and to use clotrimazole powder at other times to make the area stay dry.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 3 hours later
Can you please provide the cream and powder name clearly.. and what is the reason for the liquid in anal area which causes itching and makes my underwear dirty. should i apply poweder to that area?
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
OTC

Detailed Answer:
It is over the counter and hence available in generic name. However, Candid is a very popular brand for both the powder and lotion.

The liquid in the anal area is possibly tissue fluid which oozes out from the eroded tissues or by filtering out the liquid portion from blood. Treating the infection should take care of this.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 27 hours later
Sir i have only one question left.. i got candid clotrimazole(blue colour tube) , can u please tell any powder name available in XXXXXXX as i feel lot of sweat arpund my joints like below scrotum and i thing more for anus itching, should i put clotrimazolw there also or any other thing?
doctor
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Candid or Abzorb

Detailed Answer:
Thanks for writing back. Candid or Abzorb powder (both contain clotrimazole) are available in XXXXXXX and can be used. You can also put it around your anus.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Fungal infection

doctor1 MD

Hello Doc, I ve had an ear infection from past 3-4 yrs. The 1st time i visited a Dr. He gave me candibiotic eardrops for 21 days twice daily. The same came back after 2 months. When i visited the doctor, he prescribed the same medicine for the same period. But since then it keeps coming back. I am worried that the ear Infection(starts with itch then watery and then painful) is not getting cured by that medicine .. More over i feel it might have gotten immune to this particular medicine. He initially said it looks like fungal infection as i had dandruff. Should i continue with candibiotic ?

doctor1 MD

I have developed mild itch all over my body, scalp and face. I noticed some small dark spots on some places which are very few. Earlier, around 2 months back I suffered from fungal infection near groin and inner thighs for which dermatologist prescribed clotrimazole, ketocanazole and fulcunazole and it was cured.Now mild itch started again this time all over body including groin and scrotum. I am 23 years old male.once in a year or two i suffers from such skin problem due to which my inner thighs and butts have become darker.plz suggest some solution

doctor1 MD

hi, my father is suffering from fungal infection, mucor mycosis, he has gone under nasal endoscopic surgery followed by amphotericin b therepy for 6 weeks. but still the fungas has grown at left orbit...dr suggested to remove the left eye... will it work? or what are the chances that the fungal infection will occure again?

doctor1 MD

Had surgery on right long finger @ dip joint to reduce osteoarthritis pain. Earlier procedure on left index finger was successful (bones fused). This time bones did not fuse so a bone graft was done. Follow-up x-ray showed bone was a casualty of infection. At no time was the infection visible or painful. Third procedure was done to take out pins, debride area, and take samples for culturing. Results showed staph (not mrsa) infection and fungal infection. Immediately went on fuconazole by mouth and cefazolin infusion. Infections are gone but so is the pin that supported tip of finger. Tip of finger is unstable and requires a splint most of the time. On three-week hiatus. What are options aside from amputation?

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well